# SDR COMA0760442

- Difficulty date: June 18, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 17,027 hours, 14,169 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Cool Caution
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5231 - EN ROUTE RDU-ATL RECEIVED A DISPLAY COOL CAUTION MESSAGE, FLIGHT DIVERTED TO GSP.  INSPECTED DISPLAY COOL DUCTING, AIR SUPPLY FILTER, LOW AIR FLOW SENSOR, WITH NO DEFECTS NOTED.  PERFORMED AN OPERATIONAL CHECK ON GROUND WITH NO DISCREPANCIES NOTED.
